# SDR USAA2011100300033

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 30,730 hours, 19,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - SURFACE DAMAGE ON FLOOR PANEL 232LF BETWEEN FR24 TO FR28 & BETWEEN -Y254 TO -Y765.  REPLACED FLOOR PANEL 232LF IAW MCGILL IRM 9701 REV G.
